# SDR FDEA201412184149

- Difficulty date: December 18, 2014
- Submitted: December 26, 2014
- Operation: Air carrier
- Aircraft: N454FE
- Make and model: Airbus A310-222
- Aircraft serial: 278
- Aircraft time: 33,167 hours, 16,672 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Panel
- Part number: A5725006000001
- Part serial: 40798D
- Condition: Damaged
- Location: Lt Wing
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON ARRIVAL LT WING TE DAMAGE FOUND.  R & R THE LT WING OTBD TE PANEL IAW SRM 57-51-12.
